... He has emphysema and recently diagnosed with a fungal infection in his lungs. He began coughing up blood about 3 weeks ago, but that symptom has resolved. He is on clarithromycin, rifampin and ethambutol. He's also on levaquin now for a superinfection in his lungs. He's so terribly nauseated. He's on so much medication that I can't tell which one is making him ill. He's been throwing up the rifampin at night. I've been a nurse for over 24 years now, but I'm at a loss to know what to do for him. Phenergan just seems to make it worse! Any ideas?
Its hard to say too because all those meds can cause nausea. Have you tried giving him the phenergan about half an hr before he takes the other meds? Has he tried zofran? What about compazine? There's the old standbys like sipping on schweppes gingerale and nibbling on saltines. Ginger root is good for nausea. I have a friend who only gets relief from her nausea with dramamine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Posted 15 Jul 2011 • 1 answer
Posted 23 Mar 2012 • 2 answers
Mycobacterium avium-intracellulare - I live in Miami,Florida & want to know if anyone here has this?
Posted 24 Nov 2013 • 4 answers
Posted 1 Mar 2014 • 1 answer